CSN Login
Members Online: 7

Rejecting firmaronht

Samsungtech1
Posts: 350
Joined: Jan 2011

For the last couple months I have been having reaction to my shots.  Seizures, malaria like symptoms so they took me off the shot.

Now it seems like I am going on some kind of shot every four months.  Not sure what it is, but I will find out next month.  This Firmagon was working great.  

Has anyone had this happen?  

Mike

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network